Alert archive / Illinois / River Flood Warnings in 2011
River Flood Warning 37, NWS Quad Cities, IA
NWS Quad Cities, IA issued this river flood warning at Apr 19, 2011, 11:22 AM CDT for Hancock County, McDonough County, Illinois. It took effect at Apr 20, 2011, 5:10 AM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 19, 2011, 11:22 AM CDT (16:22 UTC)
- In effect from
- Apr 20, 2011, 5:10 AM CDT
- Expired
- Apr 19, 2011, 9:28 PM CDT
- In force
- Issued by
- NWS Quad Cities, IA
- Flood severity
- Minor
Counties Hancock County, IL, McDonough County, IL
The radar
The Quad Cities radar (KDVN), 134 km from the middle of the area, began a volume at 16:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point La Moine River at Colmar (CLMI2).
- Action stage
- 19 ft
- Minor stage
- 20 ft
- Moderate stage
- 22 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05584500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
643 WGUS43 KDVN 191622 FLWDVN BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1122 AM CDT TUE APR 19 2011 .FLOOD WARNING ISSUED FOR THE LA MOINE RIVER AT COLMAR. RUNOFF FROM RECENT RAINFALL...IN ADDITION TO RUNOFF FROM ANTICIPATED RAINFALL OVER THE NEXT 24 HOURS...IS EXPECTED TO RESULT IN FLOODING ALONG PORTIONS OF THE LA MOINE RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/QUADCITIES . && ILC067-109-200422- /O.NEW.KDVN.FL.W.0037.110420T1010Z-110424T1000Z/ /CLMI2.1.ER.110420T1010Z.110421T1200Z.110422T2200Z.NO/ 1122 AM CDT TUE APR 19 2011 ...FLOOD WARNING IN EFFECT UNTIL FRIDAY... THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A * FLOOD WARNING FOR THE LA MOINE RIVER AT COLMAR. * UNTIL FRIDAY. * AT 10:45 AM TUESDAY THE STAGE WAS 11.4 FEET...AND RISING. * FLOOD STAGE IS 20 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE WEDNESDAY MORNING...AND CONTINUE RISING TO 21.9 FEET THURSDAY MORNING. FALL BELOW FLOOD STAGE FRIDAY. * IMPACT...AT 20 FEET...WATER AFFECTS THE LOWEST PORTIONS OF LAMBERT ROAD AND AFFECTS LAMAR ROAD APPROXIMATELY 100 FEET NORTH OF THE INTERSECTION WITH COUNTY ROAD 26. $$
1 follow-up statement
217 WGUS43 KDVN 200228 FLWDVN BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE QUAD CITIES IA IL 928 PM CDT TUE APR 19 2011 RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/QUADCITIES . && ILC067-109-200258- /O.CAN.KDVN.FL.W.0037.000000T0000Z-110424T1000Z/ /CLMI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 928 PM CDT TUE APR 19 2011 * AT 8:45 PM TUESDAY THE STAGE WAS 16.4 FEET...AND RISING. * FLOOD STAGE IS 20 FEET. * NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST. * FORECAST...CREST BELOW FLOOD STAGE WITH A STAGE OF 18.7 FEET THURSDAY MORNING....THEN FALL. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this river flood warning went out at Apr 19, 4:00 AM CDT, 7 hours 22 minutes earlier.
Area forecast discussion, Apr 19, 4:00 AM CDT, 7 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 400 AM CDT TUE APR 19 2011 .SYNOPSIS... AT 06Z THE SURFACE ANALYSIS SHOWED LOW PRESSURE OVER THE OK PANHANDLE AND A WARM FRONT EXTENDING EAST THROUGH SOUTHWEST MO AND AND SOUTHERN IL. WARM...MOISTURE LADEN AIR WAS IN PLACE ALONG AND SOUTH OF THE WARM FRONT WITH TEMPERATURES IN THE MID 60S TO LOWER 70S AND DEWPOINTS IN THE LOW TO MID 60S AND 850MB DEWPOINTS IN THE 12C TO 14C RANGE AT 00Z. TO THE NORTH...BETWEEN THE WARM FRONT AND HIGH PRESSURE OVER THE WESTERN GREAT LAKES WAS A SHARPLY COLDER AIRMASS. A BROAD FETCH OF EAST TO NORTHEAST WINDS WAS REINFORCING THE LOW LEVEL COLD AIR WITH TEMPERATURES PREDOMINANTLY IN THE 30S AND 40S. TSRA WAS JUST BREAKING OUT EARLY THIS MORNING IMMEDIATELY NORTH OF THE WARM FRONT WITH SCATTERED TSRA LIFTING NORTHEAST THROUGH THE NORTHERN HALF OF MO. FURTHER NORTH ACROSS SOUTHERN IA MORE WIDESPREAD SHRA/RA WITH ISOLATED EMBEDDED TSRA WAS OCCURRING AND AN ONGOING MID LEVEL FGEN FORCED BAND OF RAIN OR RAIN/SNOW MIX COVERED NORTHERN IA INTO SOUTHERN WI. && .SHORT TERM...TODAY AND TONIGHT... A RATHER ACTIVE FORECAST PERIOD WITH A WIDERANGE OF WEATHER EXPECTED TODAY AND TONIGHT AS THE OK LOW LIFTS NORTHEAST THROUGH THE MID MISSISSIPPI VALLEY BY EARLY THIS EVENING. THE FAVORED TRACK ON THE 00Z MODEL RUNS TAKES THE LOW BETWEEN KSTL AND KUIN AT 00Z. HAVE FAVORED THE GFS SOLUTION FOR TODAY AND TONIGHT SINCE IT WAS IN THE BALLPARK WITH THE LOW TRACK AND IT ALSO SEEMED TO BE HANDLING THE NORTHERN AREA OF PRECIPITATION WELL AND...OF ALL THE MODELS...IT NEARLY GRASPED THE ONGOING CONVECTION AT 06Z OVER SRN IA AND THE DEVELOPING TSRA OVER MO. WILL GO WITH CATEGORICAL POPS OVER THE CWFA TODAY WHERE GOOD MID/UPPER FORCING EXISTS DUE TO FGEN AND DIVERGENCE IN THE RIGHT ENTRANCE REGION OF AN H3 JET OVER THE NORTH CENTRAL STATES. OVER THE SOUTHERN CWFA THE BEST FORCING WILL BE IN THE LOWER LEVELS NEAR THE 850MB WARM FRONT. WILL CONFINE TSRA TO SOUTH TODAY INTO THIS EVENING. DURING THE MORNING THUNDER MAY BE HARD TO COME BY WITH A DEEP STABLE LAYER BELOW 700MB. HOWEVER WITH THE SURFACE LOW NEAR THE AREA THIS AFTERNOON TSRA CHANCES SHOULD IMPROVE. THE FAR SOUTHEAST REMAINS OUTLOOKED FOR A SLIGHT RISK WHICH WILL DEPEND ON THE TRACK OF THE SURFACE LOW. IF SEVERE STORMS WERE TO OCCUR AS FAR NORTH AS OUR SOUTHERN CWFA THE THREAT WOULD BE LARGE HAIL. A FEW OF THE STORMS MOVING OUT OF MO COULD HOLD TOGETHER LONG ENOUGH TO BRING A HAIL THREAT TO THE FAR SOUTHERN CWFA EARLY THIS MORNING AND THEN AGAIN DURING THE AFTERNOON AND EARLY EVENING AS THE SURFACE LOW MOVES JUST TO THE SOUTHEAST. OVER THE REST OF THE AREA EXPECT MAINLY LIGHT TO MODERATE RAINS. A MIX OF RAIN/SLEET/SNOW WAS PLACED ALONG THE HIGHWAY 20 CORRIDOR. A DEEP ELEVATED WARM LAYER SUGGESTING SIGNIFICANT SNOW WOULD BE LESS LIKELY AND A SHALLOW SUB-ZERO LAYER BEING REINFORCED BY STRONG NELY LOW LEVEL FLOW SUPPORTING THE MENTION OF SOME SLEET. SOME MINIMAL SNOW AMOUNTS...LESS THAN AN INCH...WERE INCLUDED IN THE FORECAST FOR THE HIGHWAY 20 CORRIDOR FOR TODAY DUE TO THE ABOVE REASONING AND WITH WARM SURFACE TEMPS PREVENTING ACCUMULATIONS FROM LIGHT TO MODERATE SNOWFALL RATES. TEMPERATURES OVER THE ENTIRE CWFA WILL BE WAY BELOW NORMAL THANKS TO THE WIDESPREAD PRECIPITATION AND COLD EAST TO NORTHEAST WINDS. THE SURFACE LOW WILL BE EAST OF THE REGION BY MID EVENING. HAVE HELD ONTO SOME LOW POPS IN THE NORTH FOR THE OVERNIGHT IN MOIST CYCLONIC FLOW IN THE WAKE OF THE SURFACE LOW. IF PRECIPITATION OCCURS IS SHOULD BE MAINLY LIGHT SNOW. COLD AIR SPREADING OVER THE AREA SHOULD DROP TEMPERATURES INTO THE LOW 30S NORTH AND LOW 40S SOUTH. ..DLF.. .LONG TERM...WEDNESDAY THROUGH NEXT MONDAY... WEDNESDAY AND THURSDAY...LINGERING CYCLONIC FLOW AND VORT ALOFT MAY INDUCE SOME LIGHT RAIN OR SNOW MIX NORTH OF HWY 30 FOR AWHILE ON WED...BUT LARGE 1025+ MB SFC HIGH TO BE THE MAIN WX STORY AND BRING ABOUT A PRECIP LULL FOR LATER WED INTO THE FIRST PART OF THU. WELL BELOW NORMAL HIGHS ON WED...AND WITH ANY CLEAR SKIES WED NIGHT SOME HARD FREEZE POTENTIAL BY EARLY THU MORNING ALONG AND NORTH OF THE I80 CORRIDOR. PROGRESSIVE WEST-SOUTHWESTERLIES START TO RE-LOAD UPSTREAM WITH WAVE ENERGY...BUT THINK THE RIDGING IN PLACE WILL HOLD OFF MUCH OF A RAIN THREAT UNTIL LATE THU AFTERNOON IN THE WEST. HIGHS RECOVERING INTO THE 50S ON THU DESPITE INCREASING CLOUD COVER. OVERRUNNING RAINS TO BECOME MORE WIDESPREAD THU NIGHT WITH SOME ELEVATED THUNDER POSSIBLE IN THE SOUTH...BUT THE TRUE HEAVY RAIN AXIS AND TYPE OF MCS SET-UP WILL LOOK TO OCCUR SOUTHWEST AND SOUTH OF THE LOCAL AREA OF CONCERN THU NIGHT ACRS THE SOUTHERN PLAINS AND INTO MO. FRIDAY AND SATURDAY...LATEST SUITE OF 00Z RUN MEDIUM RANGE MODELS SUGGEST THAT BROAD SOUTH-WESTERLIES WILL LOOK TO ROLL ANOTHER LOW PRESSURE SYSTEM ALONG AND SOUTHEAST OF THE CWA FRI INTO FRI NIGHT. THIS WOULD SUGGEST THE CWA TO BE UNDER THE GUN OF COOLER SIDE BUT SUBSTANTIAL DEF ZONE RAIN SHIELD AND WIDESPREAD .5-1 INCH OF RAIN BY FRI NIGHT MAKING FOR SOME HYDRO IMPACTS ON AREA RIVERS. ELEVATED THUNDERSTORMS POSSIBLE AGAIN MAINLY IN THE SOUTH. INTERESTING THAT THE 00Z RUN ECMWF HAS SHUNTED THIS PROCESS FURTHER SOUTH WITH THE IMPACT OF A MORE BULLISH SOUTHWEST GRT LKS HIGH PRESSURE SYSTEM... WHICH WOULD PUSH THE HEAVY RAIN SOUTHWEST AND SOUTH AGAIN FROM KS... OVER MUCH OF MO...AND THE SOUTH HALF OF IL. THUS STILL SOME MODEL DISCREPANCIES TO HAMMER OUT OVER THE NEXT FEW DAYS AND IMPORTANT QPF DECISIONS TO MAKE TAKING INTO ACCOUNT THE LOCAL RIVER SITUATION AND CRESTING MISSISSIPPI. LLVL CONVERGENT FRONTAL AXIS MAY SAG FAR ENOUGH SOUTH ACRS THE MID MS RVR VALLEY FOR A FAIR WEATHER SATURDAY LOCALLY AND ALLOW TEMPS TO WARM INTO THE UPPER 50S AND 60S. BUT RELOADING SOUTH-WESTERLIES AND WAVE PROPAGATION ALONG THIS LLVL BAROCLINICITY MAY INDUCE YET ANOTHER ROUND OF OVERRUNNING RAINS AND POSSIBLY THUNDER IN THE SOUTHERN CWA BY SAT NIGHT. SUNDAY INTO MONDAY...WESTERN GRT LKS RIDGING MAY HOLD PRECIP AT BAY OVER THE NORTHERN HALF TO TWO THIRDS OF THE DVN CWA ON SUNDAY WITH SHOWERS AND SOME STORMS CONFINED AGAIN TO THE SOUTH. IF THE RAIN AND LOW CLOUDS CAN SAG ALL THE WAY OUT OF THE LOCAL AREA...THERMAL PROFILES SUGGEST A DECENT EASTER SUNDAY IN STORE WITH HIGHS ACTUALLY RECOVERING TO NEAR NORMAL OR EVEN SOMEWHAT ABOVE NORMAL VALUES IN THE MID 60S TO LOWER 70S. A LARGE PIECE OF EJECTING WAVE ENERGY UP OUT OF THE SOUTHERN PLAINS AS A L/W TROF TAKES SHAPE TO THE LEE OF THE ROCKIES...MAY TRY AND HELP THE SFC BOUNDARY RETREAT NORTHWARD AND SET THE STAGE FOR AN MCS TYPE SCENARIO LATER SUNDAY NIGHT INTO MON MORNING. MORE STORMS MON INTO MONDAY NIGHT AS DIFFLUENT SOUTHWESTERLIES AND UPPER WAVE ENERGY ALIGN RIGHT OVER THE REGION. THUS A MILD BUT WET AND STORMY MONDAY IS CURRENTLY BEING ADVERTISED BY MOST OF THE FAVORED MEDIUM RANGE MODELS...ACTIVE PATTERN CONTINUES. ..12.. && .AVIATION... STORM SYSTEM MOVING THROUGH MISSOURI AND SOUTHERN ILLINOIS TODAY WILL BRING A VARIETY OF CONDITIONS TO THE AREA. CONDITIONS THIS MORNING GRADUALLY DETERIORATE TO IFR AT ALL SITES. IFR CONDITIONS WILL CONTINUE THROUGH 12Z WEDNESDAY. SCATTERED TSRA WILL MAINLY IMPACT KBRL UNTIL EARLY THIS EVENING. FOR KCID/KMLI PRECIPITATION WILL BE PRIMARILY RAIN THROUGH THIS EVENING WITH A POTENTIAL CHANGE OVER THE LIGHT SNOW AFTER MIDNIGHT. KDBQ COULD SEE A MIX OF RAIN/ SLEET/AND SNOW DURING THE DAY THEN THE PRECIPITATION SHOULD CHANGE TO LIGHT SNOW WHICH SHOULD CONTINUE INTO THE OVERNIGHT HOURS. STRONG/ GUSTY NORTHEAST WINDS WILL PERSIST THROUGHOUT THE DAY THEN WINDS WILL TURN TO THE NORTH AND NORTHWEST LATE THIS EVENING. ..DLF.. && .HYDROLOGY... MISSISSIPPI RIVER LEVELS CONTINUE TO RISE AS A RESULT OF SNOW MELT AND RUNOFF FROM RECENT RAINFALL. MAJOR SEVERITY FLOODING IS ONGOING OR FORECAST WITHIN THE NEXT WEEK FOR PORTIONS OF THE MISSISSIPPI RIVER FROM DUBUQUE DOWNSTREAM TO BURLINGTON. MODERATE SEVERITY FLOODING IS FORECAST DOWNSTREAM OF BURLINGTON TO GREGORY LANDING. THE MISSISSIPPI RIVER IS FORECAST TO CREST BY WEDNESDAY FROM DUBUQUE DOWNSTREAM TO BELLEVUE...FROM WEDNESDAY THROUGH FRIDAY DOWNSTREAM OF BELLEVUE TO KEITHSBURG...AND INTO THE WEEKEND DOWNSTREAM OF KEITHSBURG TOWARD GREGORY LANDING. IT IS IMPORTANT TO NOTE THAT THESE RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST PRECIPITATION FOR THE NEXT 24 HOURS. ADDITIONAL PRECIPITATION BEYOND THE NEXT 24 HOURS...INCLUDING WITH THE CURRENT STORM SYSTEM TO AFFECT THE REGION TODAY INTO EARLY WEDNESDAY...COULD INCREASE THE RATE OF RISE AS WELL AS POTENTIALLY INCREASE THE FORECAST CREST ON THE MISSISSIPPI RIVER THIS WEEK. ANOTHER STORM SYSTEM IS FORECAST TO AFFECT THE REGION WITH MORE SHOWERS AND THUNDERSTORMS LATER THIS WORK WEEK. ..STOFLET.. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && DLF/12
Hazardous weather outlook, Apr 19, 5:00 AM CDT, 6 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE QUAD CITIES IA IL 500 AM CDT TUE APR 19 2011 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-201000- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 500 AM CDT TUE APR 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT A STORM SYSTEM MOVING THROUGH MISSOURI AND SOUTHERN ILLINOIS WILL BRING A VARIETY OF WEATHER TO THE AREA THROUGH TONIGHT. SOUTH OF INTERSTATE 80 AREAS OF RAIN AND A FEW THUNDERSTORMS ARE EXPECTED THROUGH EARLY THIS EVENING. A FEW OF THE STORMS OCCURRING SOUTH OF HIGHWAY 34 COULD PRODUCE SOME SMALL HAIL THIS MORNING. THIS AFTERNOON AND EARLY THIS EVENING THERE IS A LOW RISK OF A SEVERE STORM SOUTH OF A LINE THROUGH KEWANEE ILLINOIS...BURLINGTON IOWA AND MEMPHIS MISSOURI. HAIL AROUND 1 INCH IN DIAMETER WILL BE THE MAIN SEVERE WEATHER THREAT. AREAS ALONG THE HIGHWAY 20 CORRIDOR WILL SEE A MIX OF RAIN...SLEET AND SNOW THROUGH THIS EVENING WITH THE PRECIPITATION CHANGING TO LIGHT SNOW OVERNIGHT. ACCUMULATIONS OF SLEET AND SNOW SHOULD BE LESS THAN AN INCH. THE MISSISSIPPI RIVER IS EXPERIENCING FLOODING. PLEASE SEE THE LATEST FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ANOTHER STORM SYSTEM MAY PRODUCE HEAVY RAIN AND SOME THUNDERSTORMS IN PORTIONS OF THE OUTLOOK AREA FRIDAY AND FRIDAY NIGHT. IT IS TOO EARLY TO TELL IF ANY OF THESE STORMS WILL BE CAPABLE OF SEVERE WEATHER. MORE RAIN AND THUNDERSTORMS WILL THEN BE POSSIBLE SUNDAY NIGHT AND MONDAY. THESE EPISODES OF RAINFALL EXPECTED DURING THE UPCOMING WEEK AND OVER THE WEEKEND MAY BE ENOUGH TO AGGRAVATE ALREADY SWOLLEN MISSISSIPPI RIVER LEVELS AND PRODUCE SIGNIFICANT RISES ON AREA TRIBUTARIES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED OVER PARTS OF WEST CENTRAL ILLINOIS AND ADJACENT AREAS OF SOUTHEAST IOWA AND NORTHEAST MISSOURI THIS AFTERNOON AND EARLY THIS EVENING. DLF/12
In the hours before
Special weather statement, Apr 19, 8:31 AM CDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
831 AM CDT TUE APR 19 2011
IAZ077-078-088-089-ILZ015-024-191430-
DES MOINES-HENRY-LOUISA-MERCER-ROCK ISLAND-WASHINGTON-
831 AM CDT TUE APR 19 2011
...THUNDERSTORM WITH SMALL HAIL...
AT 824 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WINFIELD...OR 8 MILES SOUTH OF COLUMBUS
JUNCTION...MOVING NORTHEAST AT 55 MPH.
* THE THUNDERSTORM WILL BE NEAR...
GRANDVIEW AND WAPELLO AROUND 835 AM CDT...
9 MILES NORTHWEST OF NEW BOSTON AND 9 MILES NORTHWEST OF TOOLESBORO
AROUND 840 AM CDT...
6 MILES NORTHWEST OF MANNON AROUND 845 AM CDT...
ELIZA AROUND 850 AM CDT...
ILLINOIS CITY AND 9 MILES NORTHWEST OF MILLERSBURG AROUND 855 AM
CDT...
6 MILES NORTHWEST OF HAMLET AROUND 900 AM CDT...
HAIL UP TO NICKEL SIZE AND BRIEF TORRENTIAL RAIN CAN BE EXPECTED WITH
THIS STORM.
LAT...LON 4134 9111 4133 9107 4135 9107 4143 9079
4120 9062 4101 9138 4120 9155
TIME...MOT...LOC 1329Z 242DEG 47KT 4120 9127Special weather statement, Apr 19, 10:14 AM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1014 AM CDT TUE APR 19 2011
IAZ040>042-052>054-ILZ001-191615-
BUCHANAN-DELAWARE-DUBUQUE-JACKSON-JO DAVIESS-JONES-LINN-
1014 AM CDT TUE APR 19 2011
...STRONG THUNDERSTORM MOVING THROUGH NORTHEAST IOWA...
AT 1011 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ALBURNETT...OR 13 MILES NORTH OF CEDAR
RAPIDS...MOVING NORTHEAST AT 55 MPH.
* THE THUNDERSTORM WILL BE NEAR...
CENTRAL CITY...WAUBEEK AND COGGON AROUND 1020 AM CDT...
PRAIRIEBURG AROUND 1025 AM CDT...
HOPKINTON AROUND 1035 AM CDT...
WORTHINGTON AROUND 1040 AM CDT...
FARLEY AROUND 1045 AM CDT...
EPWORTH...PEOSTA AND BANKSTON AROUND 1050 AM CDT...
DIME SIZE HAIL...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
RAIN...ARE ALL EXPECTED WITH THIS STORM.
IF YOU HEAR THUNDER, MOVE IMMEDIATELY TO A STURDY BUILDING OR CAR
UNTIL THE STORM HAS PASSED.
LAT...LON 4262 9077 4244 9062 4232 9044 4204 9169
4220 9180 4265 9112
TIME...MOT...LOC 1513Z 241DEG 58KT 4217 9162
WOLFLocal storm report, Apr 19, 10:43 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1043 AM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM HAIL 1 SSW BELLE PLAINE 41.89N 92.28W
04/19/2011 E0.50 INCH BENTON IA TRAINED SPOTTER
PEA TO DIME SIZE HAIL COVERING THE GROUND IN SPOTS.
&&
MIKEMLocal storm report, Apr 19, 10:44 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1044 AM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1014 AM HAIL PALO 42.06N 91.80W
04/19/2011 E0.25 INCH LINN IA EMERGENCY MNGR
&&
MIKEMLocal storm report, Apr 19, 10:52 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1052 AM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 AM HAIL 2 NNE PALO 42.09N 91.78W
04/19/2011 E0.25 INCH LINN IA TRAINED SPOTTER
COCORAHS REPORT.
&&
GROSSLocal storm report, Apr 19, 11:13 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1113 AM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1112 AM HAIL 1 ENE SOUTH GARY OWEN 42.24N 90.78W
04/19/2011 M0.25 INCH JACKSON IA TRAINED SPOTTER
&&
GROSSThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 5:21 AM CDT | Special Weather Statement | DVN | Hancock, Henderson, McDonough, Warren | 114 min |
| Apr 19, 8:31 AM CDT | Special Weather Statement | DVN | Mercer | 59 min |
| Apr 19, 4:29 PM CDT | Special Weather Statement | DVN | Carroll, Stephenson | 61 min |
| Apr 19, 6:37 PM CDT | Special Weather Statement | DVN | Bureau, Putnam | 53 min |
Nearby
River Flood Warnings in Illinois, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.